Search the Community
Showing results for tags 'ppis ssris'.
Found 1 result
Hello. Searching thru the stacks, I came across this recent study. I was stunned by what was found. The study looked at Celiacs with continuing intestinal problems even on a gluten free diet. The use of PPI's, NSAID's, SSRI's, and a few other medications was associated with continuing damage to the villi in the small intestine. Here's the whole article: http://onlinelibrary.wiley.com/doi/10.1111/apt.13988/abstract?wol1URL=/doi/10.1111/apt.13988/abstract&wol1URL=/doi/10.1111/apt.13988/abstract®ionCode=US-MS&identityKey=6cb62c7d-f312-4c3f-8138-5bc498afc363 Here's just the abstract: https://www.ncbi.nlm.nih.gov/pubmed/28220520 I was prescribed many of these medications at the same time and experienced a rapid decline in health. I had a nightmarish time. I hope that this will help others. And the doctors that treat us.